# SDR SWIA97884

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Overtemp Switch
- Part number: 7506659
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTURE, SMOKE TOILET MESSAGE AND SMOKE REPORTED BY FLIGHT ATTENDANT.  RETURNED FOR LANDING SLC.  DEF RT PACK PER MM 21-51-1.  FOUND RIGHT PACK OVERTEMP SWITCH INOPERATIVE.  PARTS ON ORDER 04/15/97 -UPDATE - REPLACED RIGHT PACK OVERTEMP SWITCH, OPS CHECKS GOOD.
